MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA? SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA? SOFT; STENT, URETERAL
Model Number M0061903240
Medical Device Problem Codes Unsealed Device Packaging (1444); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tria ureteral stent was to be used in a procedure.During unpacking, it was found that the inner pouch had a cut from top to bottom.The procedure was completed with another of the same device and there were no patient complications reported.Note: this report pertains to one of two tria ureteral stents used in the same procedure.Report # 2124215-2025-38648 and report# 2124215-2025-38649.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: device code a020503 captures the reportable event of packaging seal compromised.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: device code a020503 captures the reportable event of packaging seal compromised.Block h6 device code has been corrected.The device was not returned for analysis; therefore, no physical or visual analysis of the product could be performed.However, based on the media provided in the attachment section, the photo showed a tria ureteral stent in its inner bag and as per bag it states: "slit top web only", which means that this opening in the inner bag is normal, indicating there is no sealing problem with the device.A conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description

Brand Name
TRIA? SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22215937
Report Number2124215-2025-38649
Device Sequence Number18182059
Product Code FAD
UDI-Device Identifier08714729959915
UDI-Public(01)08714729959915(17)271210(10)35455070
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061903240
Device Catalogue NumberM0061903240
Device Lot Number0035455070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/18/2025
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown